Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 4, 2015, 6:32 PM MDT for Larimer County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 6:32 PM MDT (00:32 UTC)
- Expired
- Jun 4, 2015, 7:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 34 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:20 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680 WUUS55 KBOU 050032 SVRBOU COC069-050100- /O.NEW.KBOU.SV.W.0069.150605T0032Z-150605T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 632 PM MDT THU JUN 4 2015 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO... * UNTIL 700 PM MDT * AT 631 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF NATURAL FORT...OR 22 MILES SOUTHWEST OF CHEYENNE...MOVING NORTH AT 35 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LARIMER COUNTY...WHICH INCLUDES BUCKEYE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH CENTRAL COLORADO. LAT...LON 4099 10495 4080 10495 4078 10519 4099 10519 TIME...MOT...LOC 0031Z 184DEG 30KT 4092 10510 HAIL...1.25IN WIND...<50MPH $$ DANKERS
1 follow-up statement
022
WWUS55 KBOU 050059
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT THU JUN 4 2015
COC069-050109-
/O.EXP.KBOU.SV.W.0069.000000T0000Z-150605T0100Z/
LARIMER CO-
659 PM MDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARIMER COUNTY
WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH CENTRAL
COLORADO.
LAT...LON 4099 10495 4080 10495 4078 10519 4099 10519
TIME...MOT...LOC 0056Z 184DEG 30KT 4092 10510
$$
DANKERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:08 PM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 4, 3:08 PM MDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 308 PM MDT THU JUN 4 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 308 PM MDT THU JUN 4 2015 STORMS JUST STARTING TO GET ROLLING THIS AFTERNOON WITH INITIAL ISOLATED STORMS OVER HIGHER TERRAIN OF CYS RIDGE AND FURTHER SOUTH INTO ELBERT COUNTY. A BIT OF CONVERGENCE BOUNDARY ACROSS SOUTHERN DOUGLAS AND INTO WESTERN ELBERT COUNTY WILL BE THE FOCUS FOR INITIAL STORMS AND POSSIBLE WEAK TORNADOES ALONG THE BOUNDARY. MOST OF THE FRONT RANGE AND ADJACENT PLAINS AND PALMER DIVIDE WILL BE UNDER A TORNADO WATCH THRU THE EARLY EVENING HOURS. GIVEN WEAK E-SE LOW LEVEL FLOW ABLE TO HOLD LOW LEVEL MOISTURE WITH SURFACE DEWPOINTS IN THE UPPER 50S TO LOWER 60S AND SURFACE BASED CAPES FROM 2000-3000J/KG. OVERALL STORM COVERAGE WILL BE LESS THIS AFTERNOON VS YESTERDAY AS AREA STILL UNDER SYNOPTIC SCALE SUBSIDENCE WITH WEAK RIDGING. STILL ANY STORMS THAT DO GO HAVE POTENTIAL TO BECOME SEVERE. POTENTIAL FOR STORMS TO GO WELL INTO THE NIGHT AS SEVERAL SHORT RANGE MODELS SHOWING REDEVELOPMENT LATER ON DUE TO SOME WEAK ASCENT MOVING INTO COLORADO AND CONTINUED LOW LEVEL EASTERLY FLOW. SHOULD SEE HIGHER COVERAGE OF STORMS ON FRIDAY AFTERNOON AND EVENING AS MOISTURE INCREASES AND STREAMS IN FROM THE DESERT SOUTHWEST AHEAD OF BIG LOW OFF CALIFORNIA COAST. PW VALUES INCREASE AGAIN TOWARDS NEAR AN INCH WITH BETTER POTENTIAL FOR HEAVY RAIN WITH STORMS. STILL AN ISOLATED SEVERE HAIL THREAT WITH CAPE VALUES STILL FROM 1000-2000J/KG. WILL HAVE HIGH CHANCE POPS BY FRIDAY AFTERNOON. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 308 PM MDT THU JUN 4 2015 THIS WEEKEND WILL FEATURE A LIGHT SW FLOW ALOFT WITH LITTLE CHANGE IN THE AIRMASS. IT DOES LOOK LIKE WE ARE ALTERNATING DAYS WITH SATURDAY BEING SLIGHTLY DRIER SO A BIT LESS ACTIVITY...THEN A WEAK COLD FRONT SUNDAY WILL BRING A LITTLE COOLING...INCREASED MOISTURE...AND PROBABLY MORE INSTABILITY AGAIN. WINDS ALOFT WILL BE LIGHTER...ALREADY EVIDENCED BY SLOWER STORM MOTIONS TODAY...SO WE WILL BE MORE PRONE TO SLOW-MOVING OR BACK-BUILDING STORMS. WITH WARM AND INCREASINGLY MOIST AIR ALOFT...IT WILL BE A BETTER ENVIRONMENT FOR FLASH FLOODING FROM THE STRONGER STORMS. STILL SOME SEVERE THREAT AS WELL...BUT LESS OF A RISK THAN THE HAIL FESTS OF THE PREVIOUS FEW DAYS. BY MON THE MOISTURE WILL LIKELY BE STARTING TO DECREASE AS THERE IS SOME RIDGING TO OUR WEST. GFS AND ECMWF HAVE HAD CONSISTENT DIFFERENCES WITH THE STRENGTH OF THIS...WITH THE EC BEING MORE AGGRESSIVE. LOOKS LIKE THE GFS IS TRENDING IN THIS DIRECTION. THE RIDGING CUTS OFF OUR MOISTURE SUPPLY AND PROVIDES A MODEST WESTERLY FLOW ALOFT. IT WILL BE WARMER WITH DRIER AIR ALOFT AGAIN...BUT STILL ENOUGH INSTABILITY AND WITH A BIT MORE SHEAR THERE WILL STILL BE SOME STORMS AND PROBABLY SOME RISK OF SEVERE STORMS IN THESE DRIER DAYS THROUGH NEXT WEEK. CURRENT CONSENSUS IS THAT THE MOST SUPPRESSED DAY WILL BE WEDNESDAY WHEN THE RIDGE AXIS IS OVER US...THEN WE START TO GET SOUTHWEST FLOW ALOFT FOR MORE SHEAR AND LEE TROUGH DEVELOPMENT. STILL LOOKING FAIRLY DRY FOR THURSDAY THOUGH. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 308 PM MDT THU JUN 4 2015 INITIAL COVERAGE NOW OVER DOUGLAS/ELBERT COUNTIES WILL LIKELY SEND OUT OUTFLOW BOUNDARIES BACK TOWARDS TERMINALS BY 22Z AT APA AND 23-00Z AT DEN/BJC. STRONG/SEVERE STORMS IN MVFR CONDITIONS UNDER THE STORMS. COULD BE SHOWERS/STORMS GOING WELL THROUGH THE NIGHT AND AGAIN POTENTIAL FOG/LOW STRATUS TOWARDS MORNING. EXPECT HIGHER COVERAGE OF STORMS FOR FRIDAY AFTERNOON WITH HIGHER MOISTURE LEVELS. && .HYDROLOGY... ISSUED AT 308 PM MDT THU JUN 4 2015 STORMS WILL BE MORE ISOLATED IN COVERAGE THIS AFTERNOON/EVENING BUT WILL STILL HAVE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN. MOISTURE VALUES INCREASE ON FRIDAY AS PRECIPITABLE WATER VALUES CLOSE IN AROUND 1.0 INCH OVER THE FRONT RANGE. NOT ANTICIPATING SUFFICIENT COVERAGE AT THIS TIME TO WARRANT A FLASH FLOOD WATCH TODAY OR TONIGHT. THE THREAT OF FLASH FLOODING WILL INCREASE LATER FRIDAY INTO THE WEEKEND AS AIRMASS BECOMES QUITE MOIST. STREAMS AND RIVERS CONTINUE TO RUN HIGH WITH SNOWMELT AND SOME RAINFALL RUNOFF. FLOOD WARNING CONTINUES FOR THE CACHE LA POUDRE AND SOUTH PLATTE IN CENTRAL WELD COUNTY...WITH ADVISORIES FOR THE CACHE LA POUDRE IN LARIMER COUNTY WHERE BIKE PATH/TRAIL FLOODING IS EXPECTED...AND SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS AS FLOWS FROM GROSS RESERVOIR WILL CONTINUE TO BE ELEVATED. THERE WILL BE AN INCREASED RISK OF FLASH FLOODING FROM THUNDERSTORM RAINS OVER THE WEEKEND AS STORMS ARE EXPECTED TO BE SLOWER MOVING AND THE ATMOSPHERE WILL REMAIN MOIST. HOWEVER... SIGNIFICANT WIDESPREAD RAIN IS NOT EXPECTED AS THE STORMS WILL BE LOCALIZED. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ENTREKIN LONG TERM...GIMMESTAD AVIATION...ENTREKIN HYDROLOGY...ENTREKIN/GIMMESTAD
Hazardous weather outlook, Jun 4, 10:30 AM MDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1030 AM MDT THU JUN 4 2015 COZ030>051-051630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1030 AM MDT THU JUN 4 2015 ...SEVERE STORMS POSSIBLE AGAIN TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT LOW LEVEL MOISTURE WILL REMAIN ENTRENCHED ACROSS THE FRONT RANGE I-25 URBAN CORRIDOR AND ADJACENT PLAINS OF COLORADO TODAY. THIS WILL KEEP A THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST... ALTHOUGH THE COVERAGE OF STORMS WILL BE LESS THAN THAT OBSERVED YESTERDAY. MOST STORMS WILL PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL...BUT ISOLATED SEVERE STORMS WILL BE CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL AND DAMAGING WINDS. THERE IS ALSO A LOW RISK OF A BRIEF TORNADO ALONG A CONVERGENCE ZONE WHICH IS EXPECTED TO DEVELOP FROM ACROSS DOUGLAS AND ELBERT COUNTIES LATER THIS AFTERNOON. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS FRIDAY THROUGH MONDAY AS MOISTURE IS PLENTIFUL FOR THE FORECAST AREA. TUESDAY AND WEDNESDAY WILL BE A BIT WARMER WITH LESS ACTIVITY. THROUGH THE WEEKEND THE STORMS WILL BRING A RISK OF SEVERE WEATHER WITH BIG HAIL THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2 PM. THE MOST LIKELY LOCATION FOR SEVERE WEATHER WILL BE FROM THE PALMER DIVIDE AREA ACROSS DOUGLAS AND ELBERT COUNTIES. ENTREKIN/GIMMESTAD
In the hours before
Special weather statement, Jun 4, 2:24 PM MDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 224 PM MDT THU JUN 4 2015 COZ041-046-042115- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 224 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL 315 PM MDT... AT 222 PM MDT...DOPPLER RADAR INDICATED AND TRAINED WEATHER SPOTTERS HAVE REPORTED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF KIOWA...OR 36 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 25 MPH. SPOTTERS HAVE REPORTED PEA-SIZED HAIL AND BRIEF...SMALL FUNNEL CLOUDS WITH THESE DEVELOPING STORMS. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELBERT...ELIZABETH...KIOWA AND PONDEROSA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3919 10464 3956 10463 3955 10415 3929 10418 TIME...MOT...LOC 2022Z 223DEG 22KT 3940 10442 DANKERS
Local storm report, Jun 4, 3:54 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
354 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 9 N MATHESON 39.30N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0342 PM HAIL 20 NW LIMON 39.47N 103.95W
06/04/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0346 PM HAIL 7 N MATHESON 39.27N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0352 PM HAIL 1 S AGATE 39.46N 103.95W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
&&
FCOOPERLocal storm report, Jun 4, 5:23 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
523 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 9 N MATHESON 39.30N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0342 PM HAIL 20 NW LIMON 39.47N 103.95W
06/04/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0346 PM HAIL 7 N MATHESON 39.27N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0352 PM HAIL 1 S AGATE 39.46N 103.95W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0422 PM HAIL 6 ENE DENVER 39.76N 104.86W
06/04/2015 E0.88 INCH DENVER CO PUBLIC
0515 PM TORNADO 1 N SIMLA 39.16N 104.08W
06/04/2015 ELBERT CO BROADCAST MEDIA
MULTIPLE REPORTS OF A TORNADO ON THE GROUND.
0518 PM TORNADO 1 N SIMLA 39.16N 104.08W
06/04/2015 ELBERT CO BROADCAST MEDIA
THE SAME TORNADO TOUCHED DOWN FOR A SECOND TIME.
&&
FCOOPERLocal storm report, Jun 4, 5:35 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 9 N MATHESON 39.30N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0342 PM HAIL 20 NW LIMON 39.47N 103.95W
06/04/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0346 PM HAIL 7 N MATHESON 39.27N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0352 PM HAIL 1 S AGATE 39.46N 103.95W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0422 PM HAIL 6 ENE DENVER 39.76N 104.86W
06/04/2015 E0.88 INCH DENVER CO PUBLIC
0515 PM TORNADO 1 N SIMLA 39.16N 104.08W
06/04/2015 ELBERT CO BROADCAST MEDIA
MULTIPLE REPORTS OF A TORNADO ON THE GROUND.
0518 PM TORNADO 1 N SIMLA 39.16N 104.08W
06/04/2015 ELBERT CO BROADCAST MEDIA
THE SAME TORNADO TOUCHED DOWN FOR A SECOND TIME.
0531 PM TORNADO 2 WNW SIMLA 39.15N 104.12W
06/04/2015 ELBERT CO BROADCAST MEDIA
LARGE TORNADO ON THE GROUND.
&&
FCOOPERLocal storm report, Jun 4, 6:20 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
620 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 NW WELLINGTON 40.71N 105.02W
06/04/2015 M1.25 INCH LARIMER CO TRAINED SPOTTER
0605 PM HAIL SIMLA 39.14N 104.08W
06/04/2015 M2.75 INCH ELBERT CO AMATEUR RADIO
0559 PM HAIL 2 W SIMLA 39.14N 104.12W
06/04/2015 M2.50 INCH ELBERT CO TRAINED SPOTTER
0558 PM HAIL 1 NE LOVELAND 40.43N 105.06W
06/04/2015 M1.00 INCH LARIMER CO TRAINED SPOTTER
0557 PM HAIL 6 N FORT COLLINS 40.64N 105.07W
06/04/2015 M1.00 INCH LARIMER CO TRAINED SPOTTER
0552 PM HAIL 1 N FORT COLLINS 40.57N 105.07W
06/04/2015 M1.25 INCH LARIMER CO AMATEUR RADIO
0545 PM TORNADO 1 WSW SIMLA 39.14N 104.10W
06/04/2015 ELBERT CO BROADCAST MEDIA
LARGE TORNADO REMAINED ON THE GROUND FROM 531-545 PM MDT.
0540 PM HAIL 1 W SIMLA 39.14N 104.10W
06/04/2015 E2.75 INCH ELBERT CO BROADCAST MEDIA
0531 PM TORNADO 2 WNW SIMLA 39.15N 104.12W
06/04/2015 ELBERT CO BROADCAST MEDIA
LARGE TORNADO ON THE GROUND.
0518 PM TORNADO 1 N SIMLA 39.16N 104.08W
06/04/2015 ELBERT CO BROADCAST MEDIA
THE SAME TORNADO TOUCHED DOWN FOR A SECOND TIME.
0515 PM TORNADO 1 N SIMLA 39.16N 104.08W
06/04/2015 ELBERT CO BROADCAST MEDIA
MULTIPLE REPORTS OF A TORNADO ON THE GROUND.
0422 PM HAIL 6 ENE DENVER 39.76N 104.86W
06/04/2015 E0.88 INCH DENVER CO PUBLIC
0352 PM HAIL 1 S AGATE 39.46N 103.95W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0346 PM HAIL 7 N MATHESON 39.27N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
0342 PM HAIL 20 NW LIMON 39.47N 103.95W
06/04/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0322 PM HAIL 9 N MATHESON 39.30N 103.98W
06/04/2015 M1.50 INCH ELBERT CO STORM CHASER
&&
FCOOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 34 min |
| Jun 4, 6:26 PM MDT | Tornado Warning | BOU | Elbert | 34 min |
| Jun 4, 6:37 PM MDT | Tornado Warning | BOU | Boulder | 23 min |
| Jun 4, 6:38 PM MDT | Tornado Warning | BOU | Boulder, Larimer, Weld | 22 min |
| Jun 4, 6:58 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 4, 7:03 PM MDT | Tornado Warning | BOU | Boulder, Larimer | 27 min |
| Jun 4, 7:15 PM MDT | Flash Flood Warning | BOU | Boulder, Larimer, Weld | 3 hr |
| Jun 4, 7:30 PM MDT | Tornado Warning | BOU | Elbert | 30 min |
| Jun 4, 7:54 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 51 min |
| Jun 4, 8:40 PM MDT | River Flood Advisory | BOU | Boulder | 6 hr |
| Jun 4, 8:49 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 26 min |
| Jun 4, 9:13 PM MDT | Areal Flood Warning | BOU | Boulder, Larimer, Weld | 12 hr |
| Jun 4, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 43 min |
| Jun 4, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 26 min |
| Jun 4, 9:42 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Jefferson | 33 min |
| Jun 4, 9:47 PM MDT | Areal Flood Advisory | BOU | Adams, Denver, Jefferson | 3 hr |
| Jun 4, 9:58 PM MDT | Flash Flood Warning | BOU | Boulder, Larimer | 6 hr |
| Jun 4, 10:39 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 22 min |
| Jun 4, 11:00 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 30 min |
| Jun 4, 11:16 PM MDT | Areal Flood Advisory | BOU | Denver, Jefferson | 3 hr |
| Jun 5, 12:42 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 33 min |
| Jun 5, 12:48 AM MDT | Areal Flood Advisory | BOU | Adams, Denver, Jefferson | 117 min |
| Jun 5, 12:52 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 23 min |
| Jun 5, 1:09 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 5, 1:45 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 30 min |
| Jun 5, 2:02 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| Jun 5, 2:21 AM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert, Lincoln, Washington | 3 hr |
| Jun 5, 2:26 AM MDT | Tornado Warning | BOU | Elbert | 34 min |
| Jun 5, 3:03 AM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Jun 5, 4:27 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more | 18 hr |
| Jun 5, 6:12 AM MDT | River Flood Warning | BOU | Adams | 38 hr |
| Jun 5, 9:10 AM MDT | River Flood Warning | BOU | Morgan | 11 days |
| Jun 5, 9:10 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 4 days |
| Jun 5, 12:52 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas | 23 min |
| Jun 5, 1:08 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 37 min |
| Jun 5, 1:25 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Douglas | 3 hr |
| Jun 5, 1:48 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 42 min |
| Jun 5, 2:17 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 43 min |
| Jun 5, 3:04 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 26 min |
| Jun 5, 3:27 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 33 min |
| Jun 5, 3:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 49 min |
| Jun 5, 4:03 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 42 min |
| Jun 5, 4:21 PM MDT | River Flood Warning | BOU | Boulder | 65 hr |
| Jun 5, 4:31 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 29 min |
| Jun 5, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 26 min |
| Jun 5, 4:36 PM MDT | Areal Flood Advisory | BOU | Lincoln, Washington | 3 hr |
| Jun 5, 4:44 PM MDT | Tornado Warning | BOU | Washington | 31 min |
| Jun 5, 4:58 PM MDT | Tornado Warning | BOU | Adams, Washington | 32 min |
| Jun 5, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 39 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.